# SDR HALA20250616180

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 52,363 hours, 8,231 cycles
- System (JASC): 4990 · APU Oil System
- Part: Fcu
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND OIL DRIPPING FROM FORWARD DRAIN MAST ON APU. REPLACED APU FCU PER AMM 49-32-51. OPS CHECK OK. NO LEAKS NOTED
